Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic properties of modulo $q$ complete $ell $-wide families.
Author(s) Bálint Felszeghy, Gleb Gusev, Lajos Rónyai
TypeArticle in Journal
ISSN0963-5483; 1469-2163/e
URL http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=5467312&fileId=S0963548308009619
LanguageEnglish
JournalComb. Probab. Comput.
Volume18
Number3
Pages309--333
PublisherCambridge University Press, Cambridge
Year2009
Edition0
Translation No
Refereed No
Webmaster